Pacific Journal of Mathematics

Note on a theorem of Hadwiger.

R. Steinberg

Article information

Source
Pacific J. Math., Volume 6, Number 4 (1956), 775-777.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103043802

Mathematical Reviews number (MathSciNet)
MR0085489

Zentralblatt MATH identifier
0072.12001

Subjects
Primary: 46.2X

Citation

Steinberg, R. Note on a theorem of Hadwiger. Pacific J. Math. 6 (1956), no. 4, 775--777. https://projecteuclid.org/euclid.pjm/1103043802


Export citation

References

  • [1] H.Hadwiger, Uber ausgezeichvee Vectorsterne und regulare Polytope, Comm. Math. Helv., 13 (1940-41), 90.
  • [2] G. Julia, C.R. Acad. Sci. Paris, (a) 218 (1944), 892, (b) 219 (1944), 8, (c) 225 (1948), 1485, (d) 227 (1948), 168 and 317.
  • [3] S. Kaczmark and H.Steinhaus, Theorie der Orthogonalreihen, Warsaw andLwow, 1935.
  • [4] A. C. Zaanen, Linear analysis, NewYork, 1953.